Todd Kapitula
Todd Kapitula
Professor of Mathematics, Calvin College
Verified email at - Homepage
Cited by
Cited by
Spectral and dynamical stability of nonlinear waves
T Kapitula, K Promislow
Springer, 2013
Stability of bright solitary-wave solutions to perturbed nonlinear Schrödinger equations
T Kapitula, B Sandstede
Physica D: Nonlinear Phenomena 124 (1-3), 58-103, 1998
Counting eigenvalues via the Krein signature in infinite-dimensional Hamiltonian systems
T Kapitula, PG Kevrekidis, B Sandstede
Physica D: Nonlinear Phenomena 195 (3-4), 263-282, 2004
On the spectra of periodic waves for infinite-dimensional Hamiltonian systems
M Haˇraˇguş, T Kapitula
Physica D: Nonlinear Phenomena 237 (20), 2649-2671, 2008
Stability of travelling waves for non‐convex scalar viscous conservation laws
CKRT Jones, R Gardner, T Kapitula
Communications on Pure and Applied Mathematics 46 (4), 505-526, 1993
Multidimensional stability of planar travelling waves
T Kapitula
Transactions of the American Mathematical Society 349 (1), 257-269, 1997
On the stability of traveling waves in weighted L∞ spaces
T Kapitula
Journal of Differential equations 112 (1), 179-215, 1994
The Evans function for nonlocal equations
T Kapitula, N Kutz, B Sandstede
Indiana University mathematics journal, 1095-1126, 2004
The Evans function and generalized Melnikov integrals
T Kapitula
SIAM journal on mathematical analysis 30 (2), 273-297, 1999
Stability of pulses in the master mode-locking equation
T Kapitula, JN Kutz, B Sandstede
JOSA B 19 (4), 740-746, 2002
Edge bifurcations for near integrable systems via Evans function techniques
T Kapitula, B Sandstede
SIAM journal on mathematical analysis 33 (5), 1117-1143, 2002
Stability of multiple pulses in discrete systems
T Kapitula, PG Kevrekidis, BA Malomed
Physical Review E 63 (3), 036604, 2001
An index theorem for the stability of periodic travelling waves of Korteweg–de Vries type
JC Bronski, MA Johnson, T Kapitula
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 141 (6 …, 2011
Instability mechanism for bright solitary-wave solutions to the cubic–quintic Ginzburg–Landau equation
T Kapitula, B Sandstede
JOSA B 15 (11), 2757-2762, 1998
Stability criterion for bright solitary waves of the perturbed cubic-quintic Schrödinger equation
T Kapitula
Physica D: Nonlinear Phenomena 116 (1-2), 95-120, 1998
Three is a crowd: Solitary waves in photorefractive media with three potential wells
T Kapitula, PG Kevrekidis, Z Chen
SIAM Journal on Applied Dynamical Systems 5 (4), 598-633, 2006
The orbital stability of the cnoidal waves of the Korteweg–de Vries equation
B Deconinck, T Kapitula
Physics Letters A 374 (39), 4018-4022, 2010
Existence and stability of standing hole solutions to complex Ginzburg-Landau equations
T Kapitula, J Rubin
Nonlinearity 13 (1), 77, 2000
On the spectral and orbital stability of spatially periodic stationary solutions of generalized Korteweg–de Vries equations
T Kapitula, B Deconinck
Hamiltonian partial differential equations and applications 75, 285-322, 2015
Stability of waves in discrete systems
T Kapitula, P Kevrekidis
Nonlinearity 14 (3), 533, 2001
The system can't perform the operation now. Try again later.
Articles 1–20